# SDR DALA2023021701237

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 EM 5330-01152 REVISION C INCORPORATES THE INSPECTIONS AND MODIFICATIONS AS REQUIRED PER FAA AD 2014-16-04 WITH THE PROVISIONS AUTHORIZED BY GLOBAL AMOC 22-297. THE AD MANDATES THE INCORPORATION OF AIRBUS SB A330-53-3152 REV 3, GLOBAL AMOC 22-297 AUTHORIZES THE USE OF AIRBUS SB A330-53-3152 REV 4 IN LIEU OF AIRBUS SB A330-53-3152 REV 3. HOWEVER, DURING THE DEVELOPMENT OF THE WORK INSTRUCTIONS PER AIRBUS SB A330-53-3152 REV 4 SEVERAL DISCREPANCIES WERE NOTED IN THE SB WORK INSTRUCTIONS. CORRECTIVE ACTION: REF VA 99423ADMA. (2631912)
